# SDR SWAA2023101798951

- Difficulty date: September 10, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BONDING JUMPER PLATE LOC. UPPER REAR SPAR BETWEEN HINGE 7AND 8 AT VERTICAL STABILIZER 2023-569575<[01] REPLACED BONDING JUMPER PLATE LOC. UPPER REAR SPAR BETWEEN HINGE 7AND 8 AT VERTICAL STABILIZER IAW B737-700 AND SRM 51-10-02 ITEM 9 AND DWG #175A1601 SHEET 18 REV A. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] CORRECTED STEP 1:REPLACED BONDING JUMPER PLATE LOC. UPPER REAR SPAR BETWEEN HINGE 7AND 8 AT VERTICAL STABILIZER IAW B737-700 AND SRM 51-10-02 ITEM 9 AND DWG #175A1601 SHEET 18 REV A; AMM 20-10-37-120-801 AND SWPM 20-20-00; TEST IS OK. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPLACED BONDING JUMPER PLATE LOC. UPPER REAR SPAR BETWEEN HINGE 7AND 8 AT VERTICAL STABILIZER IAW B737-700 AND SRM 51-10-02 ITEM 9 AND DWG #175A1601 SHEET 18 REV A; AMM 20-10-37-120-801 AND SWPM 20-20-00; TEST IS OK. SEE INDIVIDUAL SIGNSOFF BELOW.
